# SDR DALA2025092507000

- Difficulty date: September 20, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 15,027 hours, 6,887 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SEAT TRACK CORROSION LBL 43.5 AT FRAMES 71-72 AND EXTENDING UNDER NICKEL MAT. SSI: 53-61-43-01. NO EVIDENCE OF PREVIOUS RE-WORK OR REPAIR NOTED. (M)(P).   REMOVED AND REPLACED TRACK REF A220 ASRP 51-77-00.
